MAUDE Adverse Event Report: Hangzhou AGS MedTech CO., LTD. LASSO POLYPECTOMY SNARE

Hangzhou AGS MedTech CO., LTD. LASSO POLYPECTOMY SNARE
Model Number 1180-14
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
No adverse event related to this incident.It was reported to (b)(6) that a cold only snare completely broke off inside of a patient while trying to cut a polyp.The whole loop fell off when the snare was closed.The wire piece was retrieved and no patient injury was noted.
 
Additional Manufacturer Narrative
According to the photo analysis provided by the customer, it is possible that the production personnel may miss welding, leading to the separation of the snare and the traction rope.It is an isolated case.

Brand Name
LASSO POLYPECTOMY SNARE
Common Device Name
POLYPECTOMY SNARE
Manufacturer (Section D)
Hangzhou AGS MedTech CO., LTD.
building 6, kangxin rd no 597
qianjiang economic dev area
hangzhou, zhejiang 31110 6
CH  311106
Manufacturer (Section G)
HANGZHOU AGS MEDTECH CO., LTD.
building 6, kangxin rd no 597
qianjiang economic dev area
hangzhou, zhejiang 31110 6
CH   311106
Manufacturer Contact
yu jiao
building 6, kangxin rd no 597
qianjiang economic dev area
hangzhou, zhejiang 31110-6
CH   311106
MDR Report Key50065887
Report Number3010288205-2026-00001
Device Sequence Number13382177
Product Code FDI
UDI-Device Identifier06959664902165
UDI-Public06959664902165
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1180-14
Device Catalogue Number533
Device Lot Number097953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown